# SDR MALA040638

- Difficulty date: September 10, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 17,789 hours, 19,419 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA, NOTED 14 DENTS IN RT STAB TOP SKIN.  DENTS ARE WITHIN ALLOWABLE LIMITS.  CLUSTERS AT INBOARD AND REPAIRED IAW EO S55017.  AIRCRAFT RETURNED TO SERVICE 9/11/2004.
